CaltechAUTHORS
  A Caltech Library Service

Boltzmann equation applied to a problem of two-phase flow

Culick, F. E. C. (1964) Boltzmann equation applied to a problem of two-phase flow. Physics of Fluids, 7 (12). pp. 1898-1904. ISSN 0031-9171. http://resolver.caltech.edu/CaltechAUTHORS:CULpof64

[img]
Preview
PDF
See Usage Policy.

590Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:CULpof64

Abstract

A limiting case of the interaction between particles in a viscous fluid is described by a linear form of Boltzmann's equation. The distribution function, f(v), is found for small particles falling under the action of gravity and viscous drag, and colliding with large particles. Several approximate procedures for computing f(v) and the connection with flows of gases containing solid particles are examined.


Item Type:Article
Additional Information:©1964 The American Institute of Physics. Received 17 June 1964. This work was supported by National Science Foundation Grant GP-713.
Record Number:CaltechAUTHORS:CULpof64
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:CULpof64
Alternative URL:http://dx.doi.org/10.1063/1.1711098
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4272
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:11 Aug 2006
Last Modified:26 Dec 2012 08:58

Repository Staff Only: item control page